Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 42, Pages 2219-2230
http://dx.doi.org/10.1155/S0161171204309208

On differential subordinations for a class of analytic functions defined by a linear operator

1Department of Computer Applications, Sri Venkateswara College of Engineering, Pennalur, Sriperumbudur, Tamil Nadu 602 105, India
2Department of Mathematics, College of Charleston, Charleston, SC 29424, USA
3Department of Mathematics, Sindhi College, 123 P.H. Road, Numbal, Chennai, Tamil Nadu 600 077, India
4Department of Mathematics, Madras Christian College, Tambaram, Chennai, Tamil Nadu 600 059, India

Received 25 September 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. Ravichandran, Herb Silverman, S. Sivaprasad Kumar, and K. G. Subramanian, “On differential subordinations for a class of analytic functions defined by a linear operator,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 42, pp. 2219-2230, 2004. https://doi.org/10.1155/S0161171204309208.